A nonregular analogue of conference graphs

E.R. van Dam, D. de Caen, E. Spence

Research output: Contribution to journalArticleScientificpeer-review

235 Downloads (Pure)
Original languageEnglish
Pages (from-to)194-204
Number of pages10
JournalJournal of Combinatorial Theory, Series A, Structures designs and application combinatorics
Volume88
Issue number1
Publication statusPublished - 1999

Cite this

@article{2354d5100aeb4504917d5219c6ad8e7b,
title = "A nonregular analogue of conference graphs",
author = "{van Dam}, E.R. and {de Caen}, D. and E. Spence",
note = "Pagination: 10",
year = "1999",
language = "English",
volume = "88",
pages = "194--204",
journal = "Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "1",

}

A nonregular analogue of conference graphs. / van Dam, E.R.; de Caen, D.; Spence, E.

In: Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics, Vol. 88, No. 1, 1999, p. 194-204.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A nonregular analogue of conference graphs

AU - van Dam, E.R.

AU - de Caen, D.

AU - Spence, E.

N1 - Pagination: 10

PY - 1999

Y1 - 1999

M3 - Article

VL - 88

SP - 194

EP - 204

JO - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

JF - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

SN - 0097-3165

IS - 1

ER -